# SDR CA970923001

- Difficulty date: August 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bbavia 7ECA
- Engine: Lyc O235C1
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: OSK21232
- Condition: Failed
- Location: Int Valve Seat
- Part time: 1 hours
- Stage of operation: TX
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(CAN) FACTORY NEW CYLINDER INSTALLED ON ANNUAL INSPECTION. AIRCRAFT TEST FLOWN AND PARKED. NEXT MORNING ON START UP THE ENGINE RAN ROUGH. INVESTIGATION FOUND NR4 CYLINDER INTAKE VALVE SEAT DISLODGED. NR4 CYLINDER REPLACED.
